# SDR CALA2017073002452

- Difficulty date: July 30, 2017
- Submitted: July 31, 2017
- Operation: Air carrier
- Aircraft: N815UA
- Make and model: Airbus A319-131
- Aircraft serial: 867
- Aircraft time: 60,737 hours, 25,181 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Intermittent
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXIT PATH LIGHTING IS FLICKERING PERFORMED CIDS EMERGENCY SYS LIGHT TEST, NO FAULTS, RESET CIDS A S A PRECAUTION. OK FOR SERVICE.
